# SDR AALA202207158364

- Difficulty date: July 14, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N764US
- Make and model: Airbus A319-112
- Aircraft serial: 1369
- Aircraft time: 55,694 hours, 34,896 cycles
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: Accumulator
- Part number: SB209L1A11484
- Part serial: 39596
- Condition: Leaking
- Location: Zone 100 - Fuse
- Stage of operation: CR
- How discovered: V
- Nature of condition: J, K, F
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: YELLOW HYDRAULIC SYSTEM RESERVOIR LOW LEVEL ECAM AND SUBSEQUENT SPOILER FAULT IN FLIGHT NO FLUID INDICATION  ON HYDRAULIC PAGE. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO DFW WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT. MAINTENANCE FOUND THE YELLOW HYDRAULIC SYSTEM ACCUMULATOR LEAKING  AT THE TOP. IT WAS DETERMINED THAT THE SPOILER FAULT WAS DUE TO THE HYDRAULIC SYSTEM FAILING AS A RESULT OF THE LEAKING ACCUMULATOR. MAINTENANCE REPLACED THE ACCUMULATOR AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL TEST PER AMM 29-13-42 AND AMM 29-00-00.
